# SDR 02FDEA00944

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- Aircraft time: 38,695 hours, 27,834 cycles
- Engine: Pwa JT8D1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  NO DOWN, GREEN LIGHT.   NOTE: MANUAL GEAR EXTENSION PROCEDURE COMPLETED EMERGENCY, DECLARED WITH ATC.  TROUBLESHOT LANDING GEAR POSITION INDICATING SYSTEM IAW M.M.   FOUND FAULTY NOSE LANDING GEAR LOCK SWITCH. REMOVED AND REPLACED NOSE LANDING GEAR LOCK SWITCH IAW MM.  ADJUSTMENT/TEST, LANDING GEAR LOCK AND POSITION SWITCHES IAW MM, NOSE GEAR INDICATIONS NORMAL..
